# SDR RRXA000543

- Difficulty date: February 26, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 46,063 hours, 81,346 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 488918525
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND CORROSION DAMAGE TO MAIN DECK SEAT AT STA 80 AND LONGERON LBL 45.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM 51-1-8.  REMOVED DAMAGED SECTION OF SEAT TRACK AT STA 80 TO 310 LONGERON LBL 45.  FABRICATED SEAT TRACK SECTION AND INSTALLED IAW DC-8 SRM 53-7-3.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
